A canonical treatment of nonautonomous systems of type (v)over-dot=f(t)+c

DSpace/Manakin Repository

Show simple item record Jimenez, JL Campos, I DelValle, G 2011-01-22T10:27:53Z 2011-01-22T10:27:53Z 1997
dc.identifier.issn 0894-9875
dc.description.abstract We solve by canonical methods, the Hamilton-Jacobi equation and the Poisson bracket technique, the special type of nonautonomous systems described by the equation v = f(t) + c. The general expressions so obtained are applied to the free rocket and the rocket in a uniform gravitational field, which serve as illustrations and test of the general results. en_US
dc.language.iso en en_US
dc.title A canonical treatment of nonautonomous systems of type (v)over-dot=f(t)+c en_US
dc.type Article en_US
dc.identifier.idprometeo 2920
dc.source.novolpages 10(5):449-471
dc.subject.wos Physics, Multidisciplinary
dc.description.index WoS: SCI, SSCI o AHCI
dc.subject.keywords nonautonomous systems
dc.subject.keywords Hamilton-Jacobi equation
dc.subject.keywords Poisson brackets
dc.subject.keywords rocket
dc.relation.journal Foundations of Physics Letters

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account